# SDR RAIA950922

- Difficulty date: September 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Gaskets
- Part number: 8961153
- Condition: Leaking
- Location: Rt Engine
- Part time: 8,253 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

ONT - FLT NR 4769 - RIGHT ENGINE WOULD NOT MAKE TARGET TORQUE.  MAINTENANCE REPLACED RIGHT ENGINE BLEED AIR GASKETS.  GROUND RUNS CHECK GOOD.  (M)
